Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dermatitis eczema, applied cream, esticles and penile shaft there are red swollen bumps. STD?

Hello, I have dermatitis eczema and ive put cream on my body and for the most part that is good but on my testicles and penile shaft there are red swollen bumps. They dont hurt just itch at times. The ones on my testicles seem to go away if i used powder. the ones on my penile shaft seem to get a littler better too but i notice when i masturbate they seem to get worse. I m worried it might be an std but when i looked up stds nothing i have seem similar with the stds. Are the irritated lumps/bumps from masturbating?
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having dermatitis or fungal infection on the part.
Due to masturbation there might be irritation and friction there might be precipitation of the condition.
Apply triple acting cream.
Keep local hygiene proper.
Ok and take care.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor